# SDR S8A2009F00000

- Difficulty date: March 21, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N400CT
- Make and model: Beech 400A
- Aircraft serial: RK179
- Engine: Pwc JT15D5D
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: 720303
- Condition: Malfunctioned
- Location: Trim
- Part time: 3,522 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTED, ON CLIMB OUT CREW ENGAGED AUTO PILOT, A/P MIS-TRIM WARNING, DISENGAGED A/P TRIED TO TRIM THE RUDDER MANUALLY BUT WERE UNSUCCESSFUL.  FLIGHT CREW RETURNED TO DEPARTURE, NO PASSENGERS, 2 CREW, NO EMERGENCY WAS DECLARED AND LANDING WAS UNEVENTFUL. MFG WAS CONTACTED FOR INSP AND REPAIR.  INSPECTED AND FOUND RUDDER TRIM INDICATOR DEFECTIVE, REPLACED RUDDER TRIM INDICATOR WITH NEW UNIT IAW AMM 27-20-00.  OPS CHECK AND TEST FLIGHT WILL BE PERFORMED 3-25 BEFORE RELEASE TO SERVICE.  (K)
